advertisement
Question
Posted by: Anonymous | 2007/03/14

Irregular Bleeding

Hi, I have been off the injection (Depo) for 14months because I am family planning. In such time I have been bleeding heavy and irregular. Sometimes it carries on for almost 14 days and maybe longer. It will then stop for a week and begin again for another two weeks. My cycle is very irregular. As a result I am loosing too much blood. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your doctor. He/she may recommend the Pill for a while to regularise your cycle. However, it would be importnat to first exclude any other causes for the bleeding.

Rosh, please post your question separately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rosh | 2007/03/14

hi,

I missed a period in November, then december it was fine and regular then in January i had my period which was very different, and lasted two days. then it stopped few days later it started again but just very very little amounts of blood and a very light colour almost bright red or brown.

i only needed a panyliner not a pad. it would go on few days then stop and then persit in the same routine, now this is gone over a month almost two months but i never got my normal periods again after January.

Please help

Reply to Rosh

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement